We are 199,591 members in 81 forums discussing 146,151 topics.

Help with Abbreviations

All TopicsForum: Stage IV and Metastatic Breast Cancer ONLY → Topic: For those on Ibrance, PFIZER Oncology Together can provide help

Topic: For those on Ibrance, PFIZER Oncology Together can provide help

Forum: Stage IV and Metastatic Breast Cancer ONLY —

A place for those managing the ups & downs of a Stage IV/metastatic breast cancer diagnosis. Please respect that this forum is for Stage IV members only. There is a separate forum For Family and Caregivers of People with a STAGE IV Diagnosis.

Posted on: Dec 11, 2017 10:32AM - edited Dec 11, 2017 10:43AM by Moderators

Moderators wrote:

Pfizer Oncology Together is a first-of-its-kind program for patients taking Pfizer Oncology medicines that offers dedicated social workers called 'Care Champions' to help navigate the complexities that accompany treatment, such as identifying resources to help find emotional support, and workplace transition, transportation and financial assistance.

For cancer patients taking a Pfizer Oncology medicine (e.g. Ibranc), please visit www.PfizerOncologyTogether.com. For live support call: 1-877-744-5675.

To send a Private Message to the Mods: community.breastcancer.org/mem...
Log in to post a reply

Page 1 of 1 (4 results)

Posts 1 - 4 (4 total)

Log in to post a reply

Jan 4, 2018 04:16AM Plasem wrote:

I have been taking Ibrance and Letrozole I have been feeling tired with extreme fatigue my WBC goes low and I had been getting Neupogen shot, I have bone and joint pain, the other thing is I feel the urge to urinate very frequent, no infection and I started with severe pain on my shoulder blades, thanks

Log in to post a reply

Jan 4, 2018 06:04AM popette wrote:

Hello

I was on ibrance 125 mg and now is on 75 mg because my Absolute neutrophil count (ANC) (measure of the number of neutrophil cells that is the white blood cells that fight against infection) was too low (it needs to be at 1000 so i can start another cycle of ibrance, and with the previous dosage i ended up around 500).

Now i am fine, i am only very tired the last 4 days of the 21 days Ibrance cycle

Due to letrozole/femara, i have had joint pain and deformities in my fingers as well as foot

Now the doctor wants me to see a rhumatolog as well as take xgeva (for my bones)

I walk a lot (10 km a day) and do yoga (lyangar) that helps a lot ; i do not go to swimming pool for fear of getting an infection.

Regarding the urge to urinate, i have it also but seems that it is due to fibromes...

With the combination of ibrance and letrozol, the volume of my breast tumor has decreased in 8 month of 80% so it is worth for me all those side effects

I hope this message helps



DCS-17oct13, 2mm;Gr2,RO+90%,RP+20%,HER2+; Surgery-7oct13 SentinalLymphNodeRemoval;tumorectomy;RadiationTherapy-7jan14 – DCI-14ap17 StageIV(1boneMetastasis),5cm,Gr2;RO+95%,RP-,HER2-;25ap17-TargetedTherapyIbrance & HormonalTherapyFemara+Enantone
Log in to post a reply

Jan 4, 2018 03:59PM justgivethanks wrote:

I have been on Ibrance since 3/17 had to stop 9/27 because of a stomach ulcer. Started again ..11/17...pet shows more mets....I do water aerobics 3x a week...xgeva gave me joint pain..I also get faslodex monthly...I am r.thankful for each day...best to all.

Log in to post a reply

Jan 4, 2018 10:53PM BetzPrit wrote:

My cancer was discovered by accident. I had severe anemia develop rather quickly. August 2016 my HGB was 14. My routine labs in January 2017 showed it down to 10. An internist did a couple of exams to rule out internal bleeding, and my lab work revealed that I was not deficient in Iron, B-12, or Folic acid. A couple of weeks later, I was hospitalized with tachycardia. The cardiologist who saw me in the hospital noted that my HGB had fallen to 9 one day after it was 10 when I was admitted. He referred me to Texas Oncology. I was terrified, asking him if he thought I had cancer. He told me that since the usual causative factors for low HGB were not present that oncologists were also board certified hemotologists, and that type of doctor would run the necessary tests to find out what was causing my anemia. This relieved me somewhat.

I saw the oncologist a week later and by then, I was really dragging, had no energy. She did the standard lab workup and also tested me for Multiple Myeloma. I was relieved when the lab work was negative. But we still did not have an answer, and my HGB had fallen to 8.5! She had me come in for a packed red cell transfusion. She expected the count to go up to 10.5. It only went to 9. So two days later she had the procedure repeated. This time it rose to 10, and I felt much better. But we still needed to find the answer.

Next was a bone marrow biopsy. A few days later she called me and told me that she had a diagnosis. Then she made a remark that totally blew me out of the water. She said: "You did not tell me you've had breast cancer." I told her that not only had I NEVER had breast cancer, but that no one in my family on either side had ever had it. She asked when I'd had a mammogram, and I told her 10 months ago, and that it was totally negative. I also added that 8 weeks previously I had also had a breast ultrasound performed by a breast specialist which was also negative. She then told me that the lab reported Metastatic Invasive Lobular Pleomorphic Carcinoma of the Breast. I thought the lab had made an error.

Next she ordered a PET scan. The report came back: No Active Tumors. I was now certain that the lab had made an error. Next she ordered a mammogram and ultrasound study, both of which were negative. Then, she ordered a 3D mammogram, and that is when we caught it. It revealed a mass in my right breast and two severely affected lymph nodes in the right axilla.

At this time I was referred to an oncologist whose specialty is breast cancer. I did not know what I was facing, so I resigned all my committee positions and offices as well as the choir. Since I didn't know how the drugs would affect me, and not knowing if I'd ever have a chance to go on vacation again, I asked the doctor if I could delay starting my regimen until I returned from my trip a week later.

By this time it was early June. He put me on 125 mg of Ibrance and also Letrozole. My tumor marker was 390. I took the Ibrance for 3 weeks, then a week later lab work was done. The good news is that my HGB had risen to 10.5 and I had no discernible side effects. The bad news is that my WBC count had fallen from 4.8 to 1.8!! So instead of waiting one week to restart the Ibrance, I had to wait two weeks, and he lowered the dosage to 100 mg.

In July, my lab work showed the HGB having risen to 11 and the WBC count was up to 3.0. The tumor marker had crashed down to 170!! I lost a small amount of hair, but no big deal. So he kept me on the same dosage of Ibrance, and I was taking the Letrozole daily since June and am still on it.

The August lab work was even better. HGB was up to 11.5 and WBC count was up to 3.8. The tumor marker continued to fall, now down to 109.

By September, my voice was getting lower due to the estrogen blocker, which played havoc with my singing (I went from singing soprano to singing tenor). But . . . no problem . . . I was still alive and feeling great.

In September I continued to get good news. My HGB was still climbing, and was now 12 and my WBC count was up to 3.8. My tumor marker had fallen once again, this time to 78! My doc called my case "bizarre."

October labs showed the HGB to continue to rise, to 12.5, but my WBC count had fallen to 3.0 again. The tumor marker was down once again. this time to 55.6 and I could hardly believe it.

November revealed the HGB was 13. The WBC count had remained at 3.0. The tumor marker was 45.5.

December lab report showed the WBC count to have fallen to 2.8, but the HGB was holding at 13. The tumor marker was down to 41.6.

Four weeks later, Dec. 28th, labs showed the HGB to be 14!!! The WBC count had fallen to 2.8, which bothered me, but my doctor assured me that my neutrophil number was 1500 so he was happy with that. My tumor marker is down to 35.6!!!! I've developed only one other side effect, and it is from the estrogen blocker . . . chin hair. Luckily I'm an Electrologist, so that is no problem.

I have a very positive attitude about my progress and in February I am taking my first vacation in 13 years, which is over a week long . I'm going to Australia for 2 1/2 weeks using my air miles and staying with a friend. I have people from all the major religions (and some minor ones too) in many countries around the world praying for me. I think this is a huge part of my improving results every month.



Page 1 of 1 (4 results)